hey guys and gals i have a concern for ya A couple months ago my girlfriend and i lost our virginity to each other, we have had sex pretty regularly, say 5-8 times a week but usualy 3 or 4 times a day when we can, we live in different towns but we get it in when we can. Anyway we have had a couple condom malfunctions and some just unprotected sex so she has taken the morning after pill 3 times now. ( we are working on stopping the taking of that by using lubricant from now on ) Anyway she told me yesterday that she has had the same period now for over two weeks, she said she had never had a period for more then a couple days before now.... 1) could this be a side effect of the pill, and if so is it dangerous or bad ?!?!? 2) could this just be some bleeding or something along those lines, we were both virgins before and have had some long sessions and multiple sessions of intercourse, she is in to the being dominated thing so sometimes it has been fairly rough. Well any help or advice would be awesome, i am really hoping its nothing and just some minor bleeding from being a newb to sex but i dont want to take any chances, i love her and want to do whats neccessary.